Alert archive / Florida / Tornado Warnings in 2024
Tornado Warning 14, NWS Miami, FL
NWS Miami, FL issued this tornado warning at Aug 4, 2024, 7:19 AM EDT for Collier County, Florida. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2024, 7:19 AM EDT (11:19 UTC)
- Expired
- Aug 4, 2024, 7:31 AM EDT
- In force
- 12 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Collier County, FL
The radar
The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 11.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 130 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
873
WFUS52 KMFL 041119
TORMFL
FLC021-041145-
/O.NEW.KMFL.TO.W.0014.240804T1119Z-240804T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
719 AM EDT Sun Aug 4 2024
The National Weather Service in Miami has issued a
* Tornado Warning for...
Northwestern Collier County in southwestern Florida...
* Until 745 AM EDT.
* At 719 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Golden Gate Estates, moving north at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles. Tree
damage is likely.
* Locations impacted include...
Golden Gate Estates, Orangetree, Vineyards, Golden Gate, North
Naples, Corkscrew Swamp Sanctuary, and Quail Creek Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2632 8166 2642 8166 2642 8157 2621 8153
2616 8173 2632 8179
TIME...MOT...LOC 1119Z 165DEG 36KT 2626 8165
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
RAG1 follow-up statement
150
WWUS52 KMFL 041131
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
731 AM EDT Sun Aug 4 2024
FLC021-041141-
/O.CAN.KMFL.TO.W.0014.000000T0000Z-240804T1145Z/
Collier FL-
731 AM EDT Sun Aug 4 2024
...THE TORNADO WARNING FOR NORTHWESTERN COLLIER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
Remember, a Severe Thunderstorm Warning still remains in effect for
northwestern Collier County until 745 AM EDT.
LAT...LON 2632 8166 2642 8166 2642 8157 2621 8153
2616 8173 2632 8179
TIME...MOT...LOC 1128Z 165DEG 36KT 2638 8168
$$
RAGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 4, 2:54 AM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, Aug 4, 2:54 AM EDT, 4 hours 25 minutes before
Area Forecast Discussion
National Weather Service Miami FL
254 AM EDT Sun Aug 4 2024
...New LONG TERM...
.SHORT TERM...
(Today through Monday)
Issued at 226 AM EDT Sun Aug 4 2024
South FL will continue to feel the impacts today of Tropical Storm
Debby as it moves north over the eastern Gulf of Mexico. Periods of
gusty showers and thunderstorms will continue throughout the day,
and with PWAT values in the 2.3-2.5 inch range, high rainfall rates
can be expected. Even though QPF totals continue to trend downward
overall, with 1-3 inches of additional rain expected through
tonight, some localized higher amounts will still be possible. Opted
to leave the Flood Watch in effect through this evening, as some
urban and poor drainage flooding is still possible. In addition to
the flooding threat, there remains a tornadic threat through at
least the first part of today, with SRH values in the 100-150 range.
The greatest threat will be over SW FL and around the lake region,
however an isolated tornado across the east coast metro can't be
ruled out as well. Winds will remain breezy across all of South FL
today, with wind gusts of 25-35 mph expected outside of convection,
and 40-45 mph over coastal Collier and Mainland Monroe where
Tropical Storm Warnings remain in place. High temperatures today
will be in the middle 80s across SW FL to lower 90s across the east
coast metro.
Conditions will gradually improve overnight and into Monday as Debby
is projected to approach the big bend area of FL and eventually move
inland across northern FL. While there should be plenty of dry
periods especially overnight, will keep chance PoPs in for some
widely scattered showers and storms. PoPs increase during the
afternoon and early evening as daytime heating should quickly
destabilize a still moist atmosphere, bringing a greater coverage of
showers and thunderstorms. Urban and poor drainage flooding may
still be a concern on Monday, but the threat should be fairly
localized so an extension of the current Flood Watch is not expected
at this time. High temps on Monday will be in the low to mid 90s.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 253 AM EDT Sun Aug 4 2024
Latest long range model solutions show fair consensus in keeping the
remnants of Debbie lingering around the SE CONUS with little to no
steering currents to move it. It also hampers the influence of the
Atlantic high which won't be able to fully expand into SoFlo. This
synoptic scenario will result in low-level flow keeping a generally
southerly component through the rest of the long term. This pattern
usually favors abundant moisture advection and above-average,
widespread rainfall.
Expect numerous showers and thunderstorms on Tuesday when the best
pool of moisture will remain over the area, then slightly lower
coverage for the rest of the week with scattered to numerous showers
and storms each day. Long range models insist in developing an upper
level ridge over the area, which will help in suppressing deep
convection and overall coverage. Nevertheless, locally heavy
rainfall will still be a hazard associated with this activity, which
may result in flooding. This is particularly true in areas already
impacted by rain over the weekend from peripheral rainbands
associated to Debbie. POPs will be kept generally in the 60-80
percent Tuesday, then dropping to 50-70% through early next week.
Highest coverage will likely occur over the western half of SoFlo.
The aforementioned ridge and a modest drop in available deep
moisture will combine to lower the chances of strong/deep
convection. But a few strong or even severe cells can't be ruled out,
especially during the afternoon periods of daytime heating and sea
breeze activity. Outflow boundaries from earlier thunderstorms may
also become focal points for brief strong cells to form.
With the prevailing southerly component in low-level winds, warm
conditions will prevail during the long term. Expect high
temperatures in the low or even mid 90s at times despite the
persisting cloud cover and elevated rainfall probabilities.
&&
.AVIATION...
(06Z TAFS)
Issued at 110 AM EDT Sun Aug 4 2024
Periods of poor aviation conditions will continue today as the
region will continue to see impacts from Tropical Storm Debby.
E/SE winds of 15-25 kts with gusts over 30 kts are possible today,
with some localized stronger winds in convective bands. Prevailing
MVFR ceilings are expected, with periods of IFR possible during
times of heavy rain.
&&
.MARINE...
Issued at 226 AM EDT Sun Aug 4 2024
Dangerous marine conditions expected in the Gulf waters today as
Tropical Storm Debby moves northward through the eastern Gulf.
Tropical Storm Warnings remain in place with winds of 30-40 kts and
seas of 7-14 ft. Conditions in the Atlantic waters will remain
hazardous today with SE winds 20-30 kts and seas 6-8 ft. Conditions
gradually improve late tonight however hazardous conditions are
expected to linger through much of Monday.
&&
.BEACHES...
Issued at 226 AM EDT Sun Aug 4 2024
A high risk of rip currents remains in place for all South FL
beaches today due to strong winds and swell associated with Debby.
High surf conditions are likely along the Gulf beaches through this
evening, with breaking waves of 6-8 ft in the surf zone possible.
Minor coastal flooding is possible along the Gulf coast during
today's high tide cycles.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 91 81 93 81 / 70 50 50 20
West Kendall 91 79 93 79 / 70 50 40 20
Opa-Locka 91 81 94 81 / 70 50 50 20
Homestead 90 81 91 80 / 70 50 40 20
Fort Lauderdale 90 81 91 81 / 70 50 50 20
N Ft Lauderdale 91 82 93 82 / 60 50 50 20
Pembroke Pines 93 81 96 80 / 70 50 50 20
West Palm Beach 91 81 93 80 / 60 50 60 20
Boca Raton 92 81 93 80 / 70 50 50 20
Naples 87 80 89 81 / 80 80 70 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>075-168-172>174.
Coastal Flood Advisory until midnight EDT tonight for FLZ069-075-
174.
High Rip Current Risk through Monday evening for FLZ069.
Tropical Storm Warning for FLZ069-075.
High Surf Advisory from 8 AM this morning to 2 AM EDT Monday for
FLZ069.
High Rip Current Risk through Monday morning for FLZ168-172-173.
High Surf Advisory until 2 PM EDT this afternoon for FLZ168-172-
173.
AM...Small Craft Advisory until 8 PM EDT this evening for AMZ610.
Small Craft Advisory until 8 AM EDT Monday for AMZ630-650-651-
670-671.
GM...Tropical Storm Warning for GMZ656-657-676.
&&
SHORT TERM...CMF
LONG TERM....17
AVIATION...CMFHazardous weather outlook, Aug 4, 5:14 AM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 514 AM EDT Sun Aug 4 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 050915- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 514 AM EDT Sun Aug 4 2024 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Tropical Headlines are in effect for portions of South Florida. See latest Hurricane Local Statement (HLS) for more details. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Aug 4, 2:42 AM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Miami FL
242 AM EDT Sun Aug 4 2024
FLZ073-074-173-040715-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
242 AM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 315 AM EDT...
At 242 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Palmetto Bay, or near Black Point, moving
northwest at 30 mph.
HAZARD...Wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Hialeah, Coral Gables, South Miami, Black Point, Kendall, The
Redland, Doral, Miami Lakes, Hialeah Gardens, Pinecrest, Miami
Springs, Sweetwater, West Miami, Medley, Westchester, Glenvar
Heights, Palmetto Bay, University Of Miami, and Zoo Miami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2569 8025 2569 8026 2564 8027 2563 8028
2564 8028 2563 8030 2561 8031 2557 8030
2555 8032 2554 8031 2554 8032 2552 8033
2550 8038 2578 8066 2591 8029 2572 8024
TIME...MOT...LOC 0642Z 157DEG 28KT 2560 8030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Aug 4, 2:44 AM EDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Miami FL
244 AM EDT Sun Aug 4 2024
FLZ066-070-040715-
Hendry FL-Inland Collier County FL-
244 AM EDT Sun Aug 4 2024
...A strong thunderstorm will impact portions of northeastern Collier
and southeastern Hendry Counties through 315 AM EDT...
At 244 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud 9 miles
southwest of Big Cypress Seminole Reservation, or 24 miles east of
Ave Maria, moving north at 30 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Hendry Correctional, Big Cypress Seminole Reservation, and Big
Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2611 8093 2608 8112 2642 8136 2651 8098
TIME...MOT...LOC 0644Z 162DEG 26KT 2620 8106
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Aug 4, 7:07 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Miami FL
707 AM EDT Sun Aug 4 2024
FLZ069-070-041200-
Coastal Collier County FL-Inland Collier County FL-
707 AM EDT Sun Aug 4 2024
...Strong thunderstorms will impact portions of western Collier
County through 800 AM EDT...
At 707 AM EDT, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Bonita Springs to near West Toll Gate On
Alligator Alley to near Marco Island Airport. Movement was north at
40 mph.
HAZARD...Funnel clouds and wind gusts of 45 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Cape Romano, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Vineyards, Royal
Palm Hammock, Naples Park, Marco Island Airport, Naples Manor, West
Toll Gate On Alligator Alley, North Naples, Pelican Bay, Corkscrew
Swamp Sanctuary, Lely, and Rookery Bay Aquatic Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2632 8166 2642 8166 2642 8158 2604 8148
2590 8158 2590 8164 2594 8165 2584 8168
2589 8171 2593 8168 2593 8173 2597 8166
2598 8167 2597 8167 2598 8168 2600 8176
2633 8185
TIME...MOT...LOC 1107Z 165DEG 36KT 2640 8173 2613 8162 2597 8168
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:13 PM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 3, 8:15 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Aug 3, 8:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 3, 8:51 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 3, 9:01 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 29 min |
| Aug 3, 9:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 3, 9:15 PM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 3, 9:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Hendry, Palm Beach | 16 min |
| Aug 3, 9:37 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 23 min |
| Aug 3, 9:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 3, 9:58 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 3, 10:02 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 43 min |
| Aug 3, 10:03 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 42 min |
| Aug 3, 10:11 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 19 min |
| Aug 3, 10:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 3, 10:45 PM EDT | Special Marine Warning | MFL | 90 min | |
| Aug 3, 10:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Aug 3, 10:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Aug 3, 11:00 PM EDT | Special Marine Warning | MFL | 30 min | |
| Aug 3, 11:18 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 4, 12:17 AM EDT | Special Marine Warning | MFL | 88 min | |
| Aug 4, 12:48 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 1:44 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 2:42 AM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 2:44 AM EDT | Special Weather Statement | MFL | Hendry | 31 min |
| Aug 4, 2:45 AM EDT | Special Marine Warning | MFL | 45 min | |
| Aug 4, 6:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 7:07 AM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Aug 4, 7:15 AM EDT | Severe Thunderstorm Warning | MFL | Collier | 30 min |
| Aug 4, 7:47 AM EDT | Areal Flood Advisory | MFL | Collier | 5 hr |
| Aug 4, 7:56 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 9:21 AM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 9:56 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 10:19 AM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 10:40 AM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Aug 4, 10:48 AM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Aug 4, 10:50 AM EDT | Special Marine Warning | MFL | 85 min | |
| Aug 4, 11:11 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 11:14 AM EDT | Tornado Warning | MFL | Collier | 13 min |
| Aug 4, 11:29 AM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 4, 11:36 AM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 11:38 AM EDT | Special Weather Statement | MFL | Palm Beach | 67 min |
| Aug 4, 11:41 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Aug 4, 12:03 PM EDT | Flash Flood Warning | MFL | Collier | 6 hr |
| Aug 4, 12:26 PM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Aug 4, 12:34 PM EDT | Tornado Warning | MFL | Collier | 26 min |
| Aug 4, 12:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 4, 1:14 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Aug 4, 1:16 PM EDT | Special Marine Warning | MFL | 44 min | |
| Aug 4, 1:36 PM EDT | Special Marine Warning | MFL | 54 min | |
| Aug 4, 1:59 PM EDT | Special Marine Warning | MFL | 46 min | |
| Aug 4, 2:08 PM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 4, 2:23 PM EDT | Special Weather Statement | MFL | Collier, Glades, Hendry | 52 min |
| Aug 4, 2:43 PM EDT | Special Marine Warning | MFL | 62 min | |
| Aug 4, 3:10 PM EDT | Special Weather Statement | MFL | Glades | 35 min |
| Aug 4, 3:21 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Aug 4, 3:29 PM EDT | Flash Flood Warning | MFL | Collier | 3 hr |
| Aug 4, 3:37 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 8 min |
| Aug 4, 3:44 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 16 min |
| Aug 4, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| Aug 4, 3:49 PM EDT | Special Weather Statement | MFL | Collier | 26 min |
| Aug 4, 3:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 48 min |
| Aug 4, 4:06 PM EDT | Special Weather Statement | MFL | Hendry | 39 min |
| Aug 4, 4:07 PM EDT | Special Weather Statement | MFL | Broward | 53 min |
| Aug 4, 4:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Aug 4, 4:41 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Aug 4, 4:46 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 4, 4:54 PM EDT | Special Marine Warning | MFL | 36 min | |
| Aug 4, 4:59 PM EDT | Tornado Warning | MFL | Collier | 16 min |
| Aug 4, 5:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Aug 4, 5:08 PM EDT | Special Weather Statement | MFL | Monroe | 37 min |
| Aug 4, 5:11 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Aug 4, 5:12 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 4, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 4, 5:33 PM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 4, 5:47 PM EDT | Special Weather Statement | MFL | Broward | 58 min |
| Aug 4, 5:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Aug 4, 6:05 PM EDT | Areal Flood Warning | MFL | Collier | 10 hr |
| Aug 4, 6:11 PM EDT | Special Marine Warning | MFL | 34 min | |
| Aug 4, 6:15 PM EDT | Special Marine Warning | MFL | 60 min |
Nearby
Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.